2 doctors weighed in:

My eyes are really bloodshot and I think I have rebound redness. I was using visine allergy drops to get rid of the red in my eye now I'm redder. help?

2 doctors weighed in
Dr. Gary Steven
Pediatrics - Allergy & Asthma
1 doctor agrees

In brief: Just wait

This will go away, but DO NOT use the Visine drops to make it go away faster - that will only perpetuate the problem. If the redness is severe and you don't want to wait for it to resolve, your doctor or your ophthalmologist can prescribe a short course of steroid drops to help.
See an allergist to help find better ways of controlling your eye symptoms than using the decongestant drops.

In brief: Just wait

This will go away, but DO NOT use the Visine drops to make it go away faster - that will only perpetuate the problem. If the redness is severe and you don't want to wait for it to resolve, your doctor or your ophthalmologist can prescribe a short course of steroid drops to help.
See an allergist to help find better ways of controlling your eye symptoms than using the decongestant drops.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
19 years in practice
498K people helped
Continue
111,000 doctors available